Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 6, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 29, 2012, 2:51 PM EST. It took effect at Jan 30, 2012, 1:00 AM EST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2012, 2:51 PM EST (19:51 UTC)
- In effect from
- Jan 30, 2012, 1:00 AM EST
- Expired
- Jan 31, 2012, 3:00 PM EST
- In force
- 38 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
683 WHUS72 KMFL 291951 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 251 PM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY EARLY MONDAY MORNING FOR GULF AND ATLANTIC WATERS... AMZ630-650-651-670-671-GMZ656-657-676-300400- /O.NEW.KMFL.SC.Y.0006.120130T0600Z-120131T0000Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 251 PM EST SUN JAN 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
620 WHUS72 KMFL 300835 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 335 AM EST MON JAN 30 2012 ...SMALL CRAFT ADVISORY ALL WATERS THROUGH TUESDAY MORNING... AMZ610-302000- /O.EXB.KMFL.SC.Y.0006.000000T0000Z-120131T1200Z/ LAKE OKEECHOBEE- 335 AM EST MON JAN 30 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. WINDS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS TODAY INTO TONIGHT WILL AFFECT THE LAKE OKEECHOBEE WATERS. THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM EST TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-650-651-670-671-GMZ656-657-676-302000- /O.EXT.KMFL.SC.Y.0006.000000T0000Z-120131T1200Z/ BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 335 AM EST MON JAN 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS AND SEAS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS TODAY INTO TONIGHT WILL AFFECT ALL SOUTH FLORIDA WATERS. SEAS UP TO 7 FEET WILL ALSO OCCUR OVER THE GULF WATERS OF SOUTH FLORIDA TODAY INTO TONIGHT WITH UP TO 6 FEET IN THE OFFSHORE GULF WATERS. THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM EST TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
973 WHUS72 KMFL 301944 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 244 PM EST MON JAN 30 2012 ...SMALL CRAFT ADVISORY ALL WATERS THROUGH TUESDAY MORNING... AMZ610-630-650-651-670-671-GMZ656-657-676-311200- /O.CON.KMFL.SC.Y.0006.000000T0000Z-120131T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 244 PM EST MON JAN 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... WINDS AND SEAS: NORTHEAST TO EAST WINDS AROUND 20 KNOTS THIS AFTERNOON INTO TONIGHT WILL AFFECT ALL SOUTH FLORIDA WATERS. SEAS UP TO 7 FEET WILL ALSO OCCUR OVER THE GULF WATERS OF SOUTH FLORIDA TODAY INTO TONIGHT WITH UP TO 6 FEET IN THE OFFSHORE GULF WATERS. THEREFORE...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM EST TUESDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
804 WHUS72 KMFL 310307 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1007 PM EST MON JAN 30 2012 ...SMALL CRAFT ADVISORY ALL WATERS THROUGH TUESDAY MORNING... AMZ610-630-650-651-670-671-GMZ656-657-676-311200- /O.CON.KMFL.SC.Y.0006.000000T0000Z-120131T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1007 PM EST MON JAN 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... WINDS AND SEAS: EAST NORTHEAST WINDS AROUND 20 KNOTS WILL AFFECT ALL OF THE SOUTH FLORIDA WATERS THROUGH TUESDAY MORNING. SEAS UP TO 7 FEET WILL ALSO OCCUR OVER THE GULF STREAM WATERS OF SOUTH FLORIDA TONIGHT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
364 WHUS72 KMFL 310833 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 333 AM EST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY ALL WATERS THROUGH THIS MORNING... AMZ610-630-650-651-670-671-GMZ656-657-676-311500- /O.EXT.KMFL.SC.Y.0006.000000T0000Z-120131T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 333 AM EST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... WINDS AND SEAS: THE NORTHEAST WINDS AROUND 20 KNOTS WILL CONTINUE THIS MORNING OVER ALL OF SOUTH FLORIDA WATERS. THIS WILL KEEP THE SEAS UP TO 7 FEET IN THE ATLANTIC WATERS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 10 AM EST THIS MORNING FOR ALL OF SOUTH FLORIDA WATERS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
433 WHUS72 KMFL 311446 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 946 AM EST TUE JAN 31 2012 AMZ610-630-650-651-670-671-GMZ656-657-676-312000- /O.EXT.KMFL.SC.Y.0006.000000T0000Z-120131T2000Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 946 AM EST TUE JAN 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... EAST NORTHEAST WINDS AROUND 20 KNOTS WITH FREQUENT GUSTS TO 25 KNOTS WILL CONTINUE THROUGH MID AFTERNOON. SEAS OF UP TO 7 FEET ARE ALSO EXPECTED IN THE GULF STREAM. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 2:25 PM EST, 26 minutes earlier.
Area forecast discussion, Jan 29, 2:25 PM EST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
225 PM EST SUN JAN 29 2012
SHOWERS CONTINUE ACROSS THE LOCAL ATLANTIC WATERS AND THE NORTHEAST
MIAMI DADE METRO AREAS AS THE FRONTAL BOUNDARY AND ASSOCIATED
CLOUDINESS CONTINUE TO LINGER ACROSS THE REGION.
THE LATEST GUIDANCE CONTINUES TO INDICATE THAT HIGH PRESSURE AND NORTHERLY
FLOW WILL BUILD INTO THE REGION THIS EVENING AND OVER NIGHT AND
START TO PUSH THE FRONTAL BOUNDARY AND ASSOCIATED MOISTURE INTO
THE FLORIDA STRAITS BY MONDAY MORNING. REGIONAL OBSERVATIONS SHOW
THAT THE NORTHERLY FLOW IS ALREADY UNDERWAY ACROSS CENTRAL AND
NORTH FLORIDA AND ADJACENT GULF AND ATLANTIC WATERS. RECENT
SATELLITE IMAGERY INDICATES GRADUAL CLEARING ACROSS GLADES AND
HENDRY COUNTIES. SO THE SHORT TERM FORECAST CALLS FOR SHOWER
ACTIVITY TO LINGER ACROSS THE SOUTHERN PORTIONS OF THE LOCAL
ATLANTIC WATERS AND THE ADJACENT METRO AREAS THIS AFTERNOON AND
EVENING AND FOR A GRADUAL CLEARING PROCESS OVER NIGHT INTO MONDAY
MORNING.
BY MONDAY AFTERNOON HIGH PRESSURE IS EXPECTED TO DOMINATE ACROSS
THE SOUTHEAST AND FLORIDA PENINSULA WITH A MORE EASTERLY FLOW
ACROSS THE REGION. BY MID-WEEK THE HIGH PRESSURE WILL SHIFT INTO
THE WESTERN ATLANTIC. SO BREEZY CONDITIONS COULD PERSIST MONDAY
INTO MID-WEEK WITH SOME RESIDUAL BOUNDARY MOISTURE BEING BROUGHT
BACK INTO THE REGION BY THE EASTERLY FLOW WITH A FEW STRAY SHOWERS
COMING OFF THE ATLANTIC WATERS FROM TIME TO TIME.
&&
.MARINE...
WINDS ACROSS THE REGIONAL GULF AND ATLANTIC WATERS ARE FORECAST TO
REACH THE 20 TO 22 KNOT RANGE EARLY MONDAY MORNING...INCLUDING
BISCAYNE BAY...WITH A SMALL CRAFT ADVISORY IN EFFECT STARTING 06Z
MONDAY MORNING UNTIL 00Z TUESDAY. SEAS ACROSS THE LOCAL GULF
STREAM WATERS ARE FORECAST TO REACH NEAR 7 FEET AROUND 12Z MONDAY.
&&
.FIRE WEATHER...
NO FIRE WEATHER CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 61 75 65 77 / 20 10 10 10
FORT LAUDERDALE 66 76 69 77 / 30 10 10 10
MIAMI 65 77 68 78 / 30 10 10 10
NAPLES 54 79 58 82 / 20 - 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM EST MONDAY FOR BISCAYNE
BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF
THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM EST MONDAY FOR COASTAL
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...85/AGHazardous weather outlook, Jan 29, 4:00 AM EST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 400 AM EST SUN JAN 29 2012 AMZ610-630-FLZ063-066>075-168-172>174-292300- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 400 AM EST SUN JAN 29 2012 ...SLIGHT RISK OF WATERSPOUTS ATLANTIC WATERS... ...SEAS TO 7 FEET ATLANTIC WATERS TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: AN NORTH TO NORTHEAST WIND INCREASING TO 15 MPH WILL PRODUCE A SLIGHT RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES. WATERSPOUTS: THE COMBINATION OF CLOUD CONVERGENCE ACROSS THE ATLANTIC WATERS AND A LIGHT VERTICAL WIND PROFILE WILL CREATE CONDITIONS FAVORABLE FOR WATERSPOUTS MAINLY THIS MORNING. WAVES: NORTHERLY WINDS TODAY, WHICH WILL INCREASE BY THIS EVENING, WILL INCREASE SEAS IN THE GULF STREAM TO 7 FEET TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT OF RIP CURRENTS WILL INCREASE THROUGH MIDWEEK BEFORE THE THREAT BEGINS TO SUBSIDE TOWARD THE WEEKEND. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.